MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FEMUR TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FEMUR TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10018
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a cori assisted tka surgery, while at the implant planning stage with a real intelligence cori, the distal femoral condyles did not show up in the coronal screen.The femoral array had been moved during the start of the case; as such, the case was cleared back to the start to redefine the checkpoints and the landmarks.When the implant planning screen was reached a second time, the distal femoral condyles were again not within the coronal view.The procedure was completed, without any delay, using the same cori console, without the visualization of the distal condyles.No patient injury was reported due to this issue.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
H10: h3, h6: the real intelligence femur tracker, part number rob10018, serial number unknown, used for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A screenshot review was completed with the clinical team.The reported problem was confirmed, it can be seen on the ¿femur axis definition¿ screen that the yellow shading to show that the femur had been painted was not appearing on the distal and posterior femur.On the ¿implant planning¿ screen, it is noted that the knee center is 10-20mm above where the knee center should be.It is assumed that the knee center was defined before the arrays were moved and then the femur was mapped.Since there was tracker movement, the knee center point was taken from before the tracker movement and was not adjusted to the new position.Instead of clicking back on the screen, a new case should be initialized to clear all data taken before the tracker movement.The user also has the option to re-run the initial positioning algorithm by clicking on the more options button [¿] then selecting ¿reset femur¿ and ¿reset tibia¿, to ensure that the implant position is shown correctly.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products meet required manufacturing specifications prior to release a serial number, lot number, part revision or software version is required to link the device to a dhr or nc investigation.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause of this event is associated with tracker movement.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE FEMUR TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18325296
Report Number3010266064-2023-00232
Device Sequence Number12591698
Product Code OLO
UDI-Device Identifier00885556757376
UDI-Public885556757376
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown